Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sudden swelling of jaw line, puffing in front face. Took Benadryl. Is it an allergic reaction?

I just experienced a sudden swelling of jawline and puffing in front of left side of face, but none in the write. I just returned home from a holiday party where I had different foods - peanuts sauses, lobster sauce - which I have never had a problem with. In addition I had red wine, which I normally don t drink. Could this be an allergic reaction? I took a Benadril and it seems to have helped , but still feels strange, But swelling is going down.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Yes, it does seem to be an allergic reaction. Sometimes the combination of food you eat can also cause the reaction. But anyhow I recommend you see a doctor and have them figure out what exactly you are allergic to. It is pretty dangerous to about life oblivious of your allergies.

I hope this answered your question.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor